RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 2002, Volume 9, Number 1, Pages 101–106 (Mi jmag276)  

On non-quasianalytic representations of Abelian groups

G. M. Feldmana, Quoc-Phong Vub

a Mathematics Division, B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkov, 61103, Ukraine
b Department of Mathematics, Ohio University, 321 Morton Hall Athens, Ohio 45 701, USA

Abstract: We study representations $T_g$ of a locally compact Abelian group $G$ with a scattered spectrum satisfying the conditions: there exists $S \subset G$ such that $G=S-S$ and for all $s\in S$
$$ \|T_{ns}\|=o(n^k), k \ge 1, \ln\|T_{-ns}\|=o({\sqrt{n}}), as n\to+\infty. $$


Full text: PDF file (197 kB)
Full text: http:/.../abstract.php?uid=m09-0101e

Bibliographic databases:

Document Type: Article
MSC: 22D12, 47D03
Received: 16.11.2001
Language: English

Citation: G. M. Feldman, Quoc-Phong Vu, “On non-quasianalytic representations of Abelian groups”, Mat. Fiz. Anal. Geom., 9:1 (2002), 101–106

Citation in format AMSBIB
\Bibitem{FelVu02}
\by G.~M.~Feldman, Quoc-Phong Vu
\paper On non-quasianalytic representations of Abelian groups
\jour Mat. Fiz. Anal. Geom.
\yr 2002
\vol 9
\issue 1
\pages 101--106
\mathnet{http://mi.mathnet.ru/jmag276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1911077}
\zmath{https://zbmath.org/?q=an:1063.22009}


Linking options:
  • http://mi.mathnet.ru/eng/jmag276
  • http://mi.mathnet.ru/eng/jmag/v9/i1/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:93
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019